Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 8, 2015, 8:23 PM CDT for Clay County, Mississippi. It took effect at Mar 11, 2015, 1:00 PM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2015, 8:23 PM CDT (01:23 UTC)
- In effect from
- Mar 11, 2015, 1:00 PM CDT
- Expired
- Mar 13, 2015, 5:30 PM CDT
- In force
- 53 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
218
WGUS44 KJAN 090123
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
823 PM CDT SUN MAR 8 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-100723-
/O.NEW.KJAN.FL.W.0023.150311T1800Z-150313T2230Z/
/TBBM6.1.ER.150311T1800Z.150312T1200Z.150313T1630Z.NO/
823 PM CDT SUN MAR 8 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tibbee Creek Near Tibbee
* from Wednesday afternoon to Friday afternoon.
* At 7:30 PM Sunday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early Wednesday
afternoon and will continue to rise to near 24.0 feet by Thursday
morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Tibbee Creek
Tibbee 23 16.4 Sun 07 PM 15.3 15.9 22.2 24.0 07 AM 03/12
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-100723-
/O.NEW.KJAN.FL.W.0024.150312T0447Z-150312T1800Z/
/MCNM6.1.ER.150312T0447Z.150312T0600Z.150312T1200Z.NO/
823 PM CDT SUN MAR 8 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Noxubee River At Macon
* from Wednesday evening to Thursday afternoon.
* At 8:00 PM Sunday the stage was 14.7 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by Wednesday
before midnight and will continue to rise to near 26.1 feet by
early Thursday morning.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Noxubee River
Macon 26 14.7 Sun 08 PM 14.5 15.4 22.2 26.1 01 AM 03/12
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$9 follow-up statements
536
WGUS84 KJAN 091624
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1124 AM CDT MON MAR 9 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
SYNOPSIS...
A stagnant weather pattern is expected this week...with several
waves of low pressure expected to move through an unusually moist
airmass across the region. This will result in several rounds of
moderate to heavy rain with embedded thunderstorms through the
work week.
Rainfall totals of 3 to 6 inches over the next 5 days are expected
to be common...somewhat heavier localized totals are possible
in narrow stripes where training thunderstorms occur.
The first significant rainfall event will be from Monday night into
Tuesday night where 1 to 3 inches of rainfall will be common across
the area. The next wave of precipitation will begin Wednesday night
and will end early Friday morning. There is a possibility of another
2 to 4 inches during this time frame with the heaviest rainfall
setting up across East and Northeast Mississippi. Significant flash
flooding could occur where storms with intense rainfall rates train
across the same areas.
The current river forecasts contain only 48 hour of additional rainfall.
Forecsts could go higher later in the week if current projects of
rainfall remain in place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-102224-
/O.EXT.KJAN.FL.W.0023.150311T2324Z-000000T0000Z/
/TBBM6.1.ER.150311T2324Z.150313T0000Z.000000T0000Z.NO/
1124 AM CDT MON MAR 9 2015
...Flood Warning extended until further notice...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Wednesday evening until further notice.
* At 10:30 AM Monday the stage was 13.6 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by Wednesday
evening and will continue to rise to near 24.7 feet by Thursday
evening.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Tibbee Creek
Tibbee 23 13.6 Mon 10 AM 13.4 19.7 24.2 24.7 07 PM 03/12
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-102224-
/O.EXT.KJAN.FL.W.0024.150311T2322Z-150314T1500Z/
/MCNM6.1.ER.150311T2322Z.150312T1800Z.150314T0900Z.NO/
1124 AM CDT MON MAR 9 2015
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Noxubee River At Macon
* from Wednesday evening to Saturday morning.
* At 11:00 AM Monday the stage was 14.6 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by Wednesday
evening and will continue to rise to near 29.3 feet by early
Thursday afternoon.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Noxubee River
Macon 26 14.6 Mon 11 AM 14.5 20.3 28.9 29.3 01 PM 03/12
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$073
WGUS84 KJAN 100134
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
834 PM CDT MON MAR 9 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-110734-
/O.EXT.KJAN.FL.W.0023.150312T0000Z-150315T0000Z/
/TBBM6.1.ER.150312T0000Z.150313T0600Z.150314T1800Z.NO/
834 PM CDT MON MAR 9 2015
The Flood Warning continues for
The Tibbee Creek near Tibbee
* from Wednesday evening to Saturday evening.
* At 7:30 PM Monday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by Wednesday
evening and will continue to rise to near 24.7 feet by early Friday
morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Tibbee Creek
Tibbee 23 12.4 Mon 07 PM 13.1 19.6 24.0 24.7 01 AM 03/13
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-110734-
/O.EXT.KJAN.FL.W.0024.150312T0025Z-150314T1545Z/
/MCNM6.1.ER.150312T0025Z.150313T0000Z.150314T0945Z.NO/
834 PM CDT MON MAR 9 2015
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Noxubee River At Macon
* from Wednesday evening to Saturday morning.
* At 8:00 PM Monday the stage was 14.6 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by Wednesday
evening and will continue to rise to near 28.8 feet by Thursday
evening.
* Impact...At 28.0 feet...Farm land near the river begins to flood.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Noxubee River
Macon 26 14.6 Mon 08 PM 15.0 21.0 28.1 28.8 07 PM 03/12
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$496
WGUS84 KJAN 110149
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
849 PM CDT TUE MAR 10 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
Noxubee River At Macon affecting Noxubee County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-120749-
/O.EXT.KJAN.FL.W.0023.150314T1200Z-150315T0000Z/
/TBBM6.1.ER.150314T1200Z.150314T1200Z.150314T1800Z.NO/
849 PM CDT TUE MAR 10 2015
The Flood Warning continues for
The Tibbee Creek near Tibbee
* from Saturday morning to Saturday evening.
* At 8:30 PM Tuesday the stage was 14.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to near flood stage
Saturday morning.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Tibbee Creek
Tibbee 23 14.5 Tue 08 PM 16.6 21.1 21.8 23.0 07 AM 03/14
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
MSC103-120749-
/O.EXT.KJAN.FL.W.0024.150313T0224Z-150313T1912Z/
/MCNM6.1.ER.150313T0224Z.150313T0600Z.150313T1312Z.NO/
849 PM CDT TUE MAR 10 2015
The Flood Warning continues for
The Noxubee River at Macon
* from Thursday evening to Friday afternoon.
* At 8:00 PM Tuesday the stage was 20.1 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise above flood stage by Thursday before
midnight and will continue to rise to near 26.6 feet by early
Friday morning.
* Impact...At 26.0 feet...Low land near the river is flooded.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Noxubee River
Macon 26 20.1 Tue 08 PM 21.4 22.7 26.3 26.6 01 AM 03/13
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$601
WGUS84 KJAN 111521
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1021 AM CDT WED MAR 11 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-122121-
/O.EXT.KJAN.FL.W.0023.150314T0600Z-150315T0000Z/
/TBBM6.1.ER.150314T0600Z.150314T0600Z.150314T1800Z.NO/
1021 AM CDT WED MAR 11 2015
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from late Friday night to Saturday evening.
* At 9:30 AM Wednesday the stage was 17.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Saturday morning.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Tibbee Creek
Tibbee 23 17.5 Wed 09 AM 22.0 22.4 23.0 23.0 01 AM 03/14
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$068
WGUS84 KJAN 120121
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
821 PM CDT WED MAR 11 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur over the next 12 hours.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-130721-
/O.EXT.KJAN.FL.W.0023.150315T0000Z-150315T1200Z/
/TBBM6.1.ER.150315T0000Z.150315T0000Z.150315T0600Z.NO/
821 PM CDT WED MAR 11 2015
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Saturday evening to Sunday morning.
* At 7:30 PM Wednesday the stage was 19 feet.
* Flood stage is 23 feet.
* Forecast...The river is expected to rise to a crest near flood stage
on Saturday.
* Impact...At 23 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Tibbee Creek
Tibbee 23 19.0 Wed 7 PM 21.2 21.9 22.1 23.0 7 PM 3/14
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
DL513
WGUS84 KJAN 121643
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1143 AM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
SYNOPSIS...
Do not expect much rainfall today. However...a surface low will
move out of the Gulf of Mexico this morning and into eastern
Texas and up into southwest Arkansas by tomorrow. As this
occurs, Very moist air over the Gulf of Mexico southeast of
New Orleans will begin to push northward into our County Warning
Area (CWA) tonight. Rainfall amounts are expected to
be between 2 and 4 inches across all but our eastern counties.
There is good potential for bands of very heavy rainfall where
storms train over the same location tonight into Friday morning.
Rainfall amounts could be higher than 4 inches in these bands.
The location of these heavier rainfall bands is uncertain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-132243-
/O.EXT.KJAN.FL.W.0023.150315T0000Z-150316T0600Z/
/TBBM6.1.ER.150315T0000Z.150315T0600Z.150316T0000Z.NO/
1143 AM CDT THU MAR 12 2015
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Saturday evening to late Sunday night.
* At 10:30 AM Thursday the stage was 21.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by Saturday
evening and will continue to rise to near 23.2 feet by early Sunday
morning.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 21.0 Thu 10 AM 21.7 22.3 23.2 23.2 01 AM 03/15
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$234
WGUS84 KJAN 122010
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
310 PM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-140210-
/O.EXT.KJAN.FL.W.0023.150315T1800Z-150316T1200Z/
/TBBM6.1.ER.150315T1800Z.150316T0000Z.150316T0600Z.NO/
310 PM CDT THU MAR 12 2015
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Sunday afternoon to Monday morning.
* At 2:30 PM Thursday the stage was 21.4 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early Sunday
afternoon and will continue to rise to near 23.2 feet by Sunday
evening.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 21.4 Thu 02 PM 22.2 22.1 22.8 23.2 07 PM 03/15
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$415
WGUS84 KJAN 130104
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
804 PM CDT THU MAR 12 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-140704-
/O.EXT.KJAN.FL.W.0023.150315T1800Z-150316T0900Z/
/TBBM6.1.ER.150315T1800Z.150316T0000Z.150316T0300Z.NO/
804 PM CDT THU MAR 12 2015
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Sunday afternoon to late Sunday night.
* At 7:30 PM Thursday the stage was 21.6 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early Sunday
afternoon and will continue to rise to near 23.1 feet by Sunday
evening.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 21.6 Thu 07 PM 22.1 22.1 22.8 23.1 07 PM 03/15
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$914
WGUS84 KJAN 131510
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1010 AM CDT FRI MAR 13 2015
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-131540-
/O.CAN.KJAN.FL.W.0023.000000T0000Z-150316T0900Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM CDT FRI MAR 13 2015
The Flood Warning is cancelled for
The Tibbee Creek Near Tibbee.
* At 9:30 AM Friday the stage was 21.6 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 21.8 feet. The
river will fall to 20.9 feet by .
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tibbee Creek
Tibbee 23 21.6 Fri 09 AM 20.9 19.7 18.7
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 8, 3:23 PM CDT, 5 hours earlier.
Area forecast discussion, Mar 8, 3:23 PM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT SUN MAR 8 2015 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...PROLONGED PERIOD OF WET WEATHER BEGINNING TO TAKE SHAPE THIS AFTERNOON AS VEIL OF LIGHT RAIN SPREADS ACROSS THE NORTHWESTERN THIRD AT THE MOMENT. THIS FIRST SLUG OF PRECIPITATION WILL BE RATHER LIGHT AND SERVE MORE TO MOISTEN UP THE LOWER LEVELS FOR WHAT IS TO COME LATER IN THE FORECAST PERIOD. AT THE SURFACE...HIGH PRESSURE HAS BEGUN RETREATING OFF TO THE EAST ALLOWING LOW LEVEL FLOW TO BECOME MORE EASTERLY AND EVENTUALLY SOUTHEASTERLY HELPING INCREASE LOW LEVEL MOISTURE. IN THE MID LEVELS...SW FLOW HAS ALREADY DEVELOPED OVER THE COASTAL CONUS STATES AS TROF MOVES OUT OF THE BAJA REGION AND DIGGING SOUTH OVER OLD MEXICO. AS THE FLOW CONTINUES TO AMPLIFY...DEEP ISENTROPIC ASCENT WILL LEAD TO CONTINUED DEVELOPMENT OF WIDESPREAD RAINFALL OVERNIGHT AND DURING THE DAY MONDAY. AS WIND FIELDS INCREASE IN RESPONSE TO PROXIMITY OF FAVORED QUADRANT OF UPPER LEVEL JET...WARM ADVECTION ALONG WITH LATENT HEATING WILL LEAD TO A GRADUAL TROFFINESS AND EVENTUALLY FRONTOGENESIS OVER THE LOWER MS VALLEY REGION MONDAY NIGHT. IN THE IMMEDIATE VICINITY TO WHERE THIS BOUNDARY SETS UP SOME SUBSTANTIAL RAINFALL MAY OCCUR LATE MONDAY NIGHT THROUGH TUESDAY NIGHT GIVEN MOISTURE AVAILIBILITY THAT WILL EVENTUALLY BE IN PLACE. ANOMALOUSLY HIGH PW VALUES NEAR 1.7 INCHES WILL SURGE INLAND WITH THE WARM SECTOR LATE MONDAY NIGHT/EARLY TUESDAY MORNING. WITH DEEP MOISTURE IN PLACE TUESDAY...WILL EASILY SEE A MORE TROPICAL NATURE TO THE PRECIPITATION. WHILE AREAS NEAR THE BOUNDARY WILL SEE WIDESPREAD SHOWERS AND A FEW CLAPS OF THUNDER...OUTSIDE THE BOUNDARY WILL BE CHARACTERIZED BY SCATTERED TO NUMEROUS SHOWERS PEPPERED ACROSS THE LANDSCAPE. AT THE MOMENT...THE HEAVIEST RAINFALL LOOKS TO BE CONFINED PRIMARILY TO OUR MS COUNTIES AS THE FRONTAL BOUNDARY SETS UP NEAR THE MS RIVER. RAINFALL AMOUNTS IN THESE AREAS COULD EASILY AVERAGE AROUND 2 INCHES...WITH LOCALLY HIGHER AMOUNTS./26/ .LONG TERM...WEDNESDAY THROUGH MONDAY...VERY WET WEATHER PATTERN WILL PERSIST DURING FIRST HALF OF LONG TERM PERIOD. WED SHOULD BE A BIT OF A TRANSITION DAY AS RATHER POTENT MID/UPPER LEVEL IMPULSE EJECTS TOWARD REGION OUT OF DEEP TROUGH EXTENDING SW FROM SOUTHERN PLAINS INTO MEXICO. THIS WILL RESULT IN WEAK SFC CYCLOGENESIS OVER GULF WHICH WILL HELP SPREAD ANOMALOUSLY HIGH MOISTURE BACK NW ACROSS ENTIRE FORECAST AREA. AREA WILL LIE IN RIGHT ENTRANCE REGION OF ANTICYCLONICALLY CURVED JET TO OUR N...AND SLOWLY EJECTING WAVE WILL RESULT IN BROAD LIFT WITH WIDESPREAD RAIN/TSRA ACROSS AREA FROM WED NIGHT INTO EARLY FRI. GFS/EC SHOW PW VALUES IN 1.5 TO 1.75" RANGE THROUGH THIS PERIOD...WHICH IS AT CLIMO MAX FOR TIME OF YEAR. STREAMLINE FORECASTS SHOW DEEP LAYER MOISTURE TRANSPORT FROM EAST PAC...GULF AND CARIBBEAN CONVERGING OVER AREA...SUGGESTING HEAVY RAINFALL TOTALS FROM HERE NE. GFS/EC GENERALLY AGREE ON QPF TOTALS OF 3-6" NEXT 5 DAYS FROM SC MS NE THROUGH GOLDEN TRIANGLE INTO N AL. WHILE ATMOSPHERE DOES NOT LOOK TO STRONGLY DESTABILIZE...MODEL SOUNDINGS SUGGEST TALL...NARROW CAPE AREAS FAVORABLE FOR EFFICIENT RAINFALL PRODUCING TSRA. FACT THAT THIS SYSTEM WILL BE BUMPING INTO VERY STRONG RIDGE TO OUR EAST SUGGESTS SLOW EASTWARD MOVEMENT... INCREASING RISK FOR TRAINING AND LOCALLY HIGHER RAINFALL TOTALS. CONTINUED MENTION OF HEAVY RAIN/FLOODING IN HWO. AS WE GO INTO THE WEEKEND...GENERALLY EXPECT A DRIER WEATHER PATTERN AS THU/FRI WAVE LIFTS NE INTO LOWER GREAT LAKES REGION. MODELS SUGGEST A NEW MID/UPPER LEVEL LOW DEVELOPS OVER NW MEXICO AND MEANDERS S...RESULTING IN TRANSIENT RIDGING AND LESS PRECIP CHANCES LATE IN LONG TERM PERIOD. WILL GO ALONG WITH THIS IDEA FOR NOW...WITH CAVEAT THAT HAVING AN UPPER LOW OVER MEXICO COULD MEAN RETURN OF PRECIP CHANCES MORE QUICKLY THAN CURRENTLY ADVERTISED./8/ && .AVIATION...LIGHT RAIN HAS OVERSPREAD MUCH OF THE NW 1/2 OF THE AREA AT MID AFTERNOON. THIS RAIN IS FALLING OUT OF A MID DECK INTO A VERY DRY SUBCLOUD LAYER...HENCE THERE HAS BEEN LITTLE LOWERING OF CIGS OR VSBYS. AFTER 03Z BETTER INFLUX OF LOW LEVEL MOISTURE WILL RESULT IN DETERIORATING CONDITIONS WITH WIDESPREAD IFR CONDITIONS DEVELOPING BY 09Z-12Z AS RAIN PERSISTS. IFR CONDITIONS SHOULD CONTINUE MUCH OF MONDAY./8/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 47 61 57 72 / 68 92 99 100 MERIDIAN 47 61 57 73 / 29 77 100 100 VICKSBURG 47 60 57 70 / 88 95 99 100 HATTIESBURG 49 62 61 75 / 26 67 86 89 NATCHEZ 48 62 60 70 / 88 89 93 100 GREENVILLE 44 55 52 67 / 86 96 100 89 GREENWOOD 45 56 54 69 / 84 95 98 100 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 8, 2:16 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 216 PM CDT SUN MAR 8 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 216 PM CDT SUN MAR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY FLOODING IS POSSIBLE FOR PORTIONS OF NORTHEAST LOUISIANA AND MUCH OF MISSISSIPPI FROM LATE MONDAY NIGHT INTO TUESDAY NIGHT. AFTER PERIODS OF LIGHT TO MODERATE RAIN TONIGHT INTO MONDAY...HEAVIER RAIN WITH EMBEDDED THUNDERSTORMS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY NIGHT. RAINFALL TOTALS OF TWO TO FOUR INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE BY TUESDAY NIGHT...WHICH WOULD RESULT IN SOME FLOODING CONCERNS. A VERY WET WEATHER PATTERN IS EXPECTED FOR MUCH OF THIS WEEK...AND ADDITIONAL ISSUES WITH HEAVY RAIN AND FLOODING ARE POSSIBLE DURING THE LATTER PART OF THE WEEK...ESPECIALLY OVER THE EASTERN HALF OF MISSISSIPPI. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 8 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:23 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
| Mar 9, 10:37 AM CDT | River Flood Warning | JAN | Leake | 13 days |
| Mar 9, 10:37 AM CDT | River Flood Warning | JAN | Leake | 13 days |
| Mar 9, 10:37 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Mar 9, 10:37 AM CDT | River Flood Warning | JAN | Leake | 12 days |
| Mar 9, 10:58 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 5 days |
| Mar 9, 10:58 AM CDT | River Flood Warning | JAN | Lawrence | 9 days |
| Mar 9, 11:22 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 7 days |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.